Alert archive / Kansas / High Wind Warnings in 2024

High Wind Warning 8, NWS Goodland, KS

June 17, 20244 counties in Kansas; Dundy County, Hitchcock County, Nebraska

NWS Goodland, KS issued this high wind warning at Jun 17, 2024, 2:11 PM CDT for 4 counties in Kansas; Dundy County, Hitchcock County, Nebraska. It took effect at Jun 17, 2024, 6:49 PM CDT. It was in force for 9 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 17, 2024, 2:11 PM CDT (19:11 UTC)
In effect from
Jun 17, 2024, 6:49 PM CDT
Expired
Jun 18, 2024, 4:00 AM CDT
In force
9 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 52 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:49 PM CDTNON-TSTM WND GST 653 N Brewster, KSlandfill office weatherlink site.
Jun 17, 7:14 PM CDTNON-TSTM WND GST 516 N Benkelman, NEEllis_(AWN662c4e1ab9dc103c88fe52fe) on Ambient Weather.
Jun 17, 7:35 PM CDTNON-TSTM WND GST 512 Nnw Atwood, KSAWOS station KADT 1 NNW Atwood.
Jun 17, 7:52 PM CDTNON-TSTM WND DMGGoodland, KSoff duty NWS employee reports large tree limb down in town. Unknown of exactly when it fell or diameter of limb.
Jun 17, 8:10 PM CDTWILDFIRE6 Ssw Wheeler, KSdispatch confirmed a grass/stubble fire as a hot spot was seen on satellite ... unknown on size or any damage.
Jun 17, 8:21 PM CDTNON-TSTM WND GST 529 Nnw Mcdonald, KS3350_(AWN644725c42c9e7c32b00d2cb6 on ambient weather.
Jun 17, 9:27 PM CDTNON-TSTM WND GST 581 Nne Goodland, KSASOS station KGLD Goodland sustained at 36 knots (41mph).
Jun 17, 10:15 PM CDTNON-TSTM WND GST 51Saint Francis, KSAWOS station KSYF St. Francis City.
Jun 17, 10:25 PM CDTNON-TSTM WND GST 5413 Nnw Ruleton, KSMesonet station FW1147 16 NW Goodland.
Jun 17, 10:55 PM CDTNON-TSTM WND GST 55Saint Francis, KSAWOS station KSYF St. Francis City.
Jun 17, 11:39 PM CDTNON-TSTM WND GST 607 N Benkelman, NEEllis_(AWN662c4e1ab9dc103c88fe52fe on Ambient Weather.
Jun 17, 11:56 PM CDTNON-TSTM WND GST 581 Nne Goodland, KSASOS station KGLD Goodland.
Jun 18, 1:30 AM CDTWILDFIRE1 Ssw Parks, NEHay fire ongoing near Highway 34.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 471 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-576 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
471 m²/s²
0-3 km storm-relative helicity
624 m²/s²
Significant tornado parameter
0.0
Supercell composite
15.5

Open this sounding in Storm Lab

The text

As transmitted.

278 
WWUS73 KGLD 171911
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
111 PM MDT Mon Jun 17 2024

COZ090>092-KSZ027-028-041-042-172015-
/O.CAN.KGLD.HW.A.0004.240618T0000Z-240618T0900Z/
Yuma-Kit Carson-Cheyenne-Wallace-Logan-Greeley-Wichita-
Including the cities of Cheyenne Wells, Burlington, Sharon
Springs, Oakley, Wray, Tribune, Arapahoe, Leoti, and Yuma
111 PM MDT Mon Jun 17 2024 /211 PM CDT Mon Jun 17 2024/

...HIGH WIND WATCH IS CANCELLED...

The threat for high winds has diminished.

$$

KSZ001-002-013-014-NEZ079-080-180315-
/O.UPG.KGLD.HW.A.0004.240618T0000Z-240618T0900Z/
/O.NEW.KGLD.HW.W.0008.240618T0300Z-240618T0900Z/
Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock-
Including the cities of Culbertson, Atwood, Stratton Ne,
Benkelman, Bird City, St. Francis, Palisade, Trenton, Goodland,
and Colby
211 PM CDT Mon Jun 17 2024 /111 PM MDT Mon Jun 17 2024/

...HIGH WIND WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS 
EVENING TO 4 AM CDT /3 AM MDT/ TUESDAY...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...In Kansas, Cheyenne, Rawlins, Sherman, and Thomas 
  Counties. In Nebraska, Dundy and Hitchcock Counties.

* WHEN...From 10 PM CDT /9 PM MDT/ this evening to 4 AM CDT /3 AM 
  MDT/ Tuesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

DDT
3 follow-up statements
236 
WWUS73 KGLD 172349
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
649 PM CDT Mon Jun 17 2024

KSZ001-002-013-014-NEZ079-080-180900-
/O.EXT.KGLD.HW.W.0008.240617T2349Z-240618T0900Z/
Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock-
Including the cities of Atwood, Palisade, Stratton Ne, Bird City,
Culbertson, Trenton, St. Francis, Colby, Goodland, and Benkelman
649 PM CDT Mon Jun 17 2024 /549 PM MDT Mon Jun 17 2024/

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT /3 AM MDT/ TUESDAY...

* WHAT...South winds at 30 to 45 mph with gusts up to 60 mph.

* WHERE...In Kansas, Cheyenne, Rawlins, Sherman, and Thomas 
  Counties. In Nebraska, Dundy and Hitchcock Counties.

* WHEN...Until 4 AM CDT /3 AM MDT/ Tuesday.

* IMPACTS...Wind of this magnitude will create dangerous travel 
  conditions, especially on east west routes such as Interstate 70, 
  where cross winds will be strongest. Reductions in visibility 
  associated with blowing dust, where present, will exacerbate 
  already difficult travel conditions. Wind of this magnitude may 
  also down trees, power lines, and damage property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are driving, watch for objects blowing across the roadway and 
into your path. Keep a safe distance from cars in adjacent lanes as
strong gusts could suddenly push a vehicle outside its lane of 
travel. Take extra care in high-profile vehicles such as a truck, 
van, or SUV, or when towing a trailer, as these are more prone to 
be pushed or even flipped by high winds.

&&

$$

Vincent
222 
WWUS73 KGLD 180328
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
1028 PM CDT Mon Jun 17 2024

KSZ001-002-013-014-NEZ079-080-180900-
/O.CON.KGLD.HW.W.0008.000000T0000Z-240618T0900Z/
Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock-
Including the cities of Atwood, Palisade, Stratton Ne, Bird City,
Culbertson, Trenton, St. Francis, Colby, Goodland, and Benkelman
1028 PM CDT Mon Jun 17 2024 /928 PM MDT Mon Jun 17 2024/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT /3 AM MDT/ 
TUESDAY...

* WHAT...South winds at 30 to 45 mph with gusts up to 65 mph.

* WHERE...In Kansas, Cheyenne, Rawlins, Sherman, and Thomas 
  Counties. In Nebraska, Dundy and Hitchcock Counties.

* WHEN...Until 4 AM CDT /3 AM MDT/ Tuesday.

* IMPACTS...Wind of this magnitude will create dangerous travel 
  conditions, especially on east west routes such as Interstate 70, 
  where cross winds will be strongest. Reductions in visibility 
  associated with blowing dust, where present, will exacerbate 
  already difficult travel conditions. Wind of this magnitude may 
  also down trees, power lines, and damage property.

* ADDITIONAL DETAILS...As of 915 PM MDT, sustained winds at 41 mph 
  and gusts up to 59 mph have been observed in Goodland, KS.  The 
  automated surface observing site in Burlington, CO has observed 
  sustained winds at 40 mph and gusts up to 53 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are driving, watch for objects blowing across the roadway and 
into your path. Keep a safe distance from cars in adjacent lanes as
strong gusts could suddenly push a vehicle outside its lane of 
travel. Take extra care in high-profile vehicles such as a truck, 
van, or SUV, or when towing a trailer, as these are more prone to 
be pushed or even flipped by high winds.

&&

$$

Vincent
589 
WWUS73 KGLD 180906
NPWGLD

URGENT - WEATHER MESSAGE
National Weather Service Goodland KS
406 AM CDT Tue Jun 18 2024

KSZ001-002-013-014-NEZ079-080-181015-
/O.EXP.KGLD.HW.W.0008.000000T0000Z-240618T0900Z/
Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock-
Including the cities of Atwood, Culbertson, St. Francis, Bird
City, Palisade, Goodland, Trenton, Stratton Ne, Colby, and
Benkelman
406 AM CDT Tue Jun 18 2024 /306 AM MDT Tue Jun 18 2024/

...HIGH WIND WARNING HAS EXPIRED...

Winds continue to diminish across the area and the threat for high 
winds has ended.

$$

024

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this high wind warning went out at Jun 17, 12:05 PM CDT, 2 hours 6 minutes earlier. Its key messages:

  • There is a slight risk for severe thunderstorms this afternoon and evening from Yuma County in Colorado east along the Kansas and Nebraska border area. A cold front will be in this area and any thunderstorm that develops will be capable of producing large to very large hail, damaging winds and a tornado or two. Elsewhere, there is a marginal risk for severe thunderstorms, but confidence is low that they will develop and they would be isolated.
  • Critical fire weather conditions are expected this afternoon and early evening in Kit Carson and Cheyenne counties of Colorado where low humidity and gusty winds will develop west of the dry line.
  • Very windy conditions are anticipated along the Kansas and Colorado border area this evening and continue into the overnight hours. South winds gusting up to 65 mph will be possible. Some blowing dust is possible from late afternoon to the early evening in this area.
  • There is a marginal to slight risk for severe thunderstorms from late Tuesday morning through Tuesday afternoon along and east of a Norton to Leoti line in northwest Kansas as a cold front moves through. A few storms may be capable of producing large hail and damaging winds.
  • Heavy rainfall and flash flooding will be possible Tuesday night. The heaviest rainfall is expected to occur along and south of a Norton to Tribune line in northwest Kansas, but heavy rainfall cannot be ruled in the remainder of northwest Kansas and southwest Nebraska as well. Lowest rainfall amounts will be in northeast Colorado.
Area forecast discussion, Jun 17, 12:05 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1105 AM MDT Mon Jun 17 2024

.KEY MESSAGES...

- There is a slight risk for severe thunderstorms this afternoon
  and evening from Yuma County in Colorado east along the Kansas
  and Nebraska border area. A cold front will be in this area
  and any thunderstorm that develops will be capable of
  producing large to very large hail, damaging winds and a
  tornado or two. Elsewhere, there is a marginal risk for severe
  thunderstorms, but confidence is low that they will develop
  and they would be isolated.

- Critical fire weather conditions are expected this afternoon
  and early evening in Kit Carson and Cheyenne counties of
  Colorado where low humidity and gusty winds will develop west
  of the dry line.

- Very windy conditions are anticipated along the Kansas and
  Colorado border area this evening and continue into the
  overnight hours. South winds gusting up to 65 mph will be
  possible. Some blowing dust is possible from late afternoon to
  the early evening in this area.

- There is a marginal to slight risk for severe thunderstorms
  from late Tuesday morning through Tuesday afternoon along and
  east of a Norton to Leoti line in northwest Kansas as a cold
  front moves through. A few storms may be capable of producing
  large hail and damaging winds.

- Heavy rainfall and flash flooding will be possible Tuesday
  night. The heaviest rainfall is expected to occur along and
  south of a Norton to Tribune line in northwest Kansas, but
  heavy rainfall cannot be ruled in the remainder of northwest
  Kansas and southwest Nebraska as well. Lowest rainfall amounts
  will be in northeast Colorado.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 330 AM MDT Mon Jun 17 2024

The set up for today is very similar to yesterday. Southwest
flow continues aloft with another embedded shortwave trough
moving through in the afternoon and evening. The trough might be
a little stronger than yesterday. At the surface stationary
front will be in the northern Yuma County and eastward into
southwest Nebraska, but lifting north as a warm front in the
afternoon. A diffuse dry line will be trailing south from the
surface low in northeast Colorado along the Kansas and Colorado
border area. There will be a relatively short window when the
front will be in the forecast area which will complicate things,
as it will be the favored location for convective initiation.
Right now, looks like the front will be in the area through
about 21-22z before lifting out, so storms will have to
initiate before that time to tap into the favorable environment
near the front, which is what the NAMnest shows. Elsewhere,
cannot completely rule out isolated storms south along the dry
line which would move east into a moist and unstable
environment, but confidence is lower and mid level temperatures
may be too warm for the cap to break. Possible tornadic
environment will be along and north of the front, as well as
best parameters for very large hail as was seen yesterday. South
of the front, the environment is more marginal for hail and
wind, though the instability and shear do increase further east
should a storm get east of Highway 25. The other potential
hazard for today and especially tonight will be strong winds.
Low level jet strengthens near the Kansas and Colorado border
area after 00z and continues through about 09z. The core of the
LLJ is just off the surface, so despite unfavorable nocturnal
timing for mixing it will not take much to get those winds to
the ground. HRRR shows gusts in the 60-65 mph range for the area
where the High Wind Watch was issued. Blowing dust parameters
are briefly favorable early in the evening, but lapse rates not
as favorable by mid evening, so confidence is low in blowing
dust. Finally, with the dry and windy conditions west of the dry
line this afternoon, issued a Red Flag Warning for Kit Carson
and Cheyenne counties in northeast Colorado. Highs today will be
in the upper 90s to lower 100s and lows tonight in the 60s and
70s.

The surface cold front finally moves late tonight and will be
surging southeastward through the forecast area Tuesday morning,
stalling out across southwest and central Kansas Tuesday
afternoon. May see a few showers and thunderstorms develop along
the front as early as Tuesday morning, then in far southeast
areas Tuesday afternoon. There is a marginal risk for severe
storms with the front, though if the front is faster the risk
for severe storms may be south of the area. High temperatures
will range from the upper 70s well behind the front in northeast
Colorado to the lower 90s ahead of it from Hill City to Tribune
and south. Showers and thunderstorms will increase in coverage
Tuesday night as a shortwave trough moves through in the
southwest flow over the moist post frontal upslope environment
now in the forecast area. Heavy rainfall and flooding will be a
concern Tuesday night. Highest QPF will most likely be across
southern counties, from Norton to Tribune and south, where mean
QPF is around 1 inch but higher percentiles are between 2 and 3
inches. Even further north 1 to 2 inches will be possible in
northwest Kansas and southwest Nebraska, with lowest amounts in
Colorado with perhaps some local amounts up to 1 inch near the
Kansas border. Lows Tuesday night will be in the 50s to lower
60s.

Wednesday will be cool and cloudy with scattered showers and
isolated thunderstorms through the day. Instability will be very
limited across much of the area, though the front may drift
north into the southeast corner during the afternoon, Hill City
to Gove, with weak to moderate instability possible there but
weak shear at only 20 kts. There might be a marginal severe risk
in that area, but otherwise not anticipating severe storms. High
temperatures will be mainly in the 60s with the clouds and rain,
with some lower 70s across southeast areas. The front does
appear to lift north Wednesday night and into the area once
again. There is also a weak shortwave trough rotating in from
the southwest. Shower and thunderstorm chances will continue.
However, not seeing signals for heavy rainfall, with additional
QPF less than a half inch currently expected. Low temperatures
Wednesday night will be in the 50s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Issued at 311 AM MDT Mon Jun 17 2024

For the long term, we are looking at the potential for showers and
thunderstorms daily through the weekend as we remained stuck in
southwest flow aloft for much of the week. An upper high strengthens
along the Mid-Atlantic Coast while another area of high pressure
develops over Texas towards the Ohio Valley, the upper trough along
the West Coast will continue to struggle to move east due to the
blocking high until the weekend. The trough will begin to slide east
over the Northern to Central Plains Saturday while high pressure
remains over the Southern CONUS. A warm front will sit over the far
northern portions of the Tri-State area on Thursday as weak
shortwaves continue to move over the region and strengthen a
lee surface trough over the Colorado Plains. The best time frame
for any showers and storms will be during the afternoon and
evening hours through Saturday with low confidence (less than
20%) for showers and storms on Sunday.

Thursday will begin a warming trend with highs in the 80s and
overnight lows in the 60s. Friday and Saturday continue to warm back
up with highs forecast to be in the upper 80s to 90s. Overnight lows
on Friday could be in the 60s to lower 70s while Saturday night lows
are forecast to fall into the upper 50s to 60s. Highs on Sunday are
currently forecast to be in the upper 80s to lower 90s with
overnight lows falling into the 60s.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1100 AM MDT Mon Jun 17 2024

KGLD...VFR conditions are currently forecast through the period.
Southerly winds gusting 30 to 45kts are expected from taf
issuance through much of tonight with the stronger gusts after
dark. Winds shift to the northwest around 12z, gusting up to
25kts. Winds then veer to the north, gusting up to 30kts.
Presently, no precipitation is forecast. Its possible that the
terminal could be impacted by thunderstorms in the 23z-02z
timeframe but confidence and areal coverage are too low to
presently include in the forecast. There could be sub VFR cigs
for a few hours either side of 12z Tuesday.

KMCK...VFR conditions are currently forecast through the period.
Southerly winds gusting 25 to 40kts are expected from taf
issuance through much of tonight with the stronger gusts after
sunset. Winds veer to the west-southwest, gusting up to 25kts
around 12z, shifting to the northwest by 15z with gusts up to
30kts. Presently, no precipitation is forecast. Its possible
that the terminal could be impacted by thunderstorms in the
01z-04z timeframe but confidence and areal coverage are too low
to presently include in the forecast. Sub VFR cigs are possible
for a few hours either side of 12z Tuesday.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Watch from 6 PM MDT /7 PM CDT/ this evening through
     late tonight for KSZ001-002-013-014-027-028-041-042.
CO...High Wind Watch from 6 PM MDT this evening through late
     tonight for COZ090>092.
     Red Flag Warning until 9 PM MDT this evening for COZ253-254.
NE...High Wind Watch from 6 PM MDT /7 PM CDT/ this evening through
     late tonight for NEZ079-080.

&&

SHORT TERM...JDK
LONG TERM...KMK
AVIATION...99
Hazardous weather outlook, Jun 17, 11:45 AM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1045 AM MDT Mon Jun 17 2024

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181300-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
1045 AM MDT Mon Jun 17 2024 /1145 AM CDT Mon Jun 17 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

Heat index values in the 95 to 101 degree range are expected this
afternoon generally along and east of the Colorado Kansas border.

Blowing dust and reduced visibilities are possible east of the
Colorado Kansas border for a few hours after 4 PM MDT (5 PM CDT).

There is a Slight Risk for severe thunderstorms this afternoon and
evening from Yuma County in Colorado east along the Kansas and
Nebraska border area. A cold front will be in this area and any
thunderstorm that develops will be capable of producing large to very
large destructive hail, damaging winds and perhaps a tornado or two.
Elsewhere, there is a Marginal Risk for severe thunderstorms, but
confidence is low that they will develop and they would be isolated.

Critical fire weather conditions are expected this afternoon and
early evening in Kit Carson and Cheyenne counties of Colorado where
low humidity and gusty winds will develop west of the dry line.

Very windy conditions are anticipated along the Kansas and Colorado
border area this evening and continue into the overnight hours. South
winds gusting up to 60 mph will be possible. Some blowing dust is
possible.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

There is a Marginal to Slight Risk for severe thunderstorms from
late Tuesday morning through Tuesday afternoon along and south of a
Norton to Leoti line in northwest Kansas as a cold front moves
through. A few storms may be capable of producing large hail and
damaging winds.

Heavy rainfall and flash flooding will be possible Tuesday night.
The heaviest rainfall is expected to occur along and south of a
Norton to Tribune line in northwest Kansas, but heavy rainfall
cannot be ruled in the remainder of northwest Kansas and southwest
Nebraska as well. Lowest rainfall amounts will be in northeast
Colorado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time. We would
appreciate any reports of severe weather, wind gusts over 55 mph and
blowing dust via telephone and social media.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:32 AM CDTSpecial Weather StatementGLDSherman28 min
Jun 17, 2:02 AM CDTSpecial Weather StatementGLDThomas28 min
Jun 17, 2:32 AM CDTSpecial Weather StatementGLDThomas28 min
Jun 17, 3:24 AM CDTHigh Wind WatchGLDCheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more11 hr
Jun 16, 7:09 PM CDTAreal Flood AdvisoryGLDHitchcock, Red Willow6 hr
Jun 16, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDHitchcock, Red Willow67 min
Jun 16, 7:44 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDHitchcock, Red Willow61 min
Jun 16, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDHitchcock, Red Willow65 min
Jun 16, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDRed Willow49 min
Jun 16, 9:26 PM CDTSevere Thunderstorm WarningGLDRed Willow21 min

Nearby

High Wind Warnings in Kansas, 2024High Wind Warnings in Nebraska, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.